Accessibility navigation


On the Dirichlet problem for fully nonlinear elliptic hessian systems

Katzourakis, N. (2016) On the Dirichlet problem for fully nonlinear elliptic hessian systems. Annali della Scuola Normale Superiore di Pisa, 16 (3). pp. 707-727. ISSN 2036-2145

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.2422/2036-2145.201411_003


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:47116
Publisher:Scuola Normale Superiore di Pisa

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation